liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bin packing solution for automated packaging application
Department of Information Technology, Vaasa University of Applied Sciences, Finland / School of Electrical and Electronic Engineering, Hubei University of Technology, China.ORCID iD: 0000-0001-8006-3236
Department of Information Technology, Vaasa Univers ity of Applied Sciences, Finland.
2012 (English)In: 2011 International Conference on Electrical Information and Mechatronics, ICEIM2011,  December 23-25, Jiaozuo, China / [ed] Xudong Wang, Baoyu Xu and Shaobo Zhong, Trans Tech Publications, 2012, Vol. 143-144, 279-283 p.Chapter in book (Refereed)
Abstract [en]

This paper introduces the implementation of a new heuristic recursive algorithm for bin packing solution used in automated packaging application. The theoretical method proposed in this paper is successfully implemented on a real ABB robot arm with some important improvements such as added rotation flexibility and removing an added product from the structure. The computational results on a class of benchmark problems have shown that this algorithm not only finds shorter height than the known meta-heuristic ones, but also runs in shorter time. The average running time is very suitable for such kind of automated packaging application.

Place, publisher, year, edition, pages
Trans Tech Publications, 2012. Vol. 143-144, 279-283 p.
Series
Applied Mechanics and Materials, ISSN 1660-9336 (Print), 1662-7482 (online) ; 143-144
Keyword [en]
Automated packaging; Average running time; Bench-mark problems; Bin packing; Computational results; Metaheuristic; Recursive algorithms; Robot arms
National Category
Computer Science Robotics Computational Mathematics Computer Systems
Identifiers
URN: urn:nbn:se:liu:diva-133483DOI: 10.4028/www.scientific.net/AMM.143-144.279ISBN: 9783037853115 (print)OAI: oai:DiVA.org:liu-133483DiVA: diva2:1060616
Available from: 2016-12-29 Created: 2016-12-29 Last updated: 2016-12-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
LiU, Yang
Computer ScienceRoboticsComputational MathematicsComputer Systems

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf